Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Allergies
Health Discussion Forum

 Alcohol allergy?
Is it possible that I actually lack alcohol dehydrogenase? When I have one to two drinks, I immediately get a hot sensation on my entire face. I also begin vomitting, usually 5-6 times within a two ...


 I am severley allergic to dairy products and I am afraid to eat food help?
I am annafalactic ( DO NOT KNOW how to spell that word) allergic to dairy...butter, cheese, chocolate, icecream, whey, milk, etc. I am going to college next year and I am scared that I will not eat ...


 Need some help with a runny nose?
Hey im 17 and im in the middle of high school. We all know the feeling. I cant concentrate because i have allergies to ragweed and my nose runs like crazy in the middle of class. I cant get up and ...


 What is honey allergy?
after having honey with lime and warm water , i had burning sensation all over my oral mucosa, tongue and lips since the last 3 days. so what is the solution. is it due to honey allergy?...


 Does milk or cream have wheat or gluten?
...


 I haver an allergy on a component of milk. It's definatley not lactose intolerance bec. my symptoms dont match
I noticed I had a problem with dairy producs and then I though that it might be something in dairy products because my syptoms dont mastcht he regular symptomns of lactose intolerance and I think ...


 Is it okay to these medicines so close together?
I want to take some Claritin for my allergies but I took some Benadryl a couple of hours ago but it didnt work. Is it okay to take the Claritin or should I wait till tommorow?...


 Are there any medicines inducing erictyle dysfunction.?
...


 Is there any test to know what is the cause for allergy?
...


 â™¥Does this sound sinus-related?
Here's my symptoms:

-woke up with eye really red on left side.
-nose has been stuffed up in right nostril.
-head hurts in temple area, neck, and forhead, under
eyes, ...


 Allergic Reactions?
Hi, I seem to be suffering from an allergic reaction to a new product i used on Sat night. I've had a severe rash and mad itching, now though my joints are stiff and my fingers and feet are ...


 Help !! cats owner with asthma?
is there anybody here that owns a cat but have asthma?

i'm an allergic person. i have eczema, but over the years my eczema does not attack me anymore whe i touch my cat.

...


 I have a bad cough, off and on soar throat, runny nose and bad headache!?
does anyone know what i have?.... well ive been playing soccer alot and outside more and i was jiss wondering!...


 Dairy allergy?
hi-i've just found out that I've got a dairy allergy and was wondering which was the nicest milk substitute?
Thanks! ...


 I have Allergies, an have taken many medicines for them an they dont work , any suggestions ? thank?
any suggestions?? thanks , i have like dust allergies an stuff like that
Additional Details
oh an , to the person who posted the first question, wat bout algeries at work / ...


 Skin test showed "trace" of corn allergy. never had corn trouble b4 now its i my head, what shall i do
corn appears to be in EVERYTHING, but she said its only a trace, whatever that means, and ive never noticed anything b4. anyone else familiar with this allergy or what she means by trace?...



sailas k
I was wrongly put on prednisolone and stopped taking it after a week I have terrible side effects help?
                     




joyousbee2003
I have taken Prednisolone a few times and this is how it works.....it is a generic for of Prednisone. Your dose is gradually increased and then when the pills are gone, they are gone. You DO NOT taper off of them as someone else said. I also had terrible side effects while I was taking them and still to this day I get such bad heartburn that I want to cry. So yes some side effects are permanent. You should talk to your doc if they continue. You are also not supposed to take this drug more that 30 days per year.


jonnyraven
Rating
Steroids are powerful drugs with many possible side effects but now that you have stopped taking it the side effects should go away


mevlana
Rating
Call the doctor or if it can't wait til morning, go to the ER.


Nurse #1
Rating
PLEASE IGNORE everything joyousbe said in her answer. She is ignorant and completely misinformed.

Prednisone and Prednisolone are both generic names for drugs from the same family - Corticosteroids. Prednisolone is DEFINITELY NOT a generic name for Prednisone. As I said, they are two completely different drugs from the same drug family.

Nurses are cautioned, "don't confuse Prednisolone with Prednisone." They are also told to, "gradually reduce drug dosage" and "tell patients not to discontinue drug abruptly, or without the doctor's consent."

Flower's advice is very good. Do get hold of your doc immediately. He wil be able to tell you what to do.

People who have no medical knowledge SHOULD NOT try to give advice on medical questions!! Recognize yourself, joyousbe?


flower
Did you just stop, how many mg. were you on. You need to contact your doctor and have him taper the dose slowly down. This medication is to be tapered then taken off. Call your doctor and tell him your problem and how many mg. you were taking. Good luck.

Look up Prednisone, the other lady under me is not right - Abrupt withdrawal may lead to an Addisonian crisis, which may be life-threatening.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.014
Copyright (c) 2013 Drug3k Friday, April 8, 2016
Terms of use - Privacy Policy